| Model Number |
1180600777 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported the phlebotomists are complaining that the monoject 6ml syringes are giving a small initial return, but then pulling air while the needle is still inside the vein.It seems the syringe may have a gap at the rubber stopper that is pulling air in when the plunger is pulled back.There was no patient harm.